# SDR P5CA2020110300370

- Difficulty date: November 3, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,497 hours, 21,732 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Part number: 43467410212024
- Condition: Failed
- Location: Annunciator Lght
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FUEL VALVE LIGHT INOPERABLE.  TRANSFERRED TO MDDR 137160, IAW MEL 73-21-03-01, CAT: C EXP: 13NOV20 MX PROCEDURE COMPLIED WITH.  MZ AT 1424 05NOV20.  REMOVED AND REPLACED ANNUNCIATOR LIGHT MODULE, PER AMM 33-16-02.  CHECKS OK.  THIS CLEARS MDDR 137160.  PLACARD REMOVED.
